MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Back to Search Results |
| Model Number |
37612 |
| Medical Device Problem Codes |
Failure to Interrogate (1332); Improper or Incorrect Procedure or Method (2017); Battery Problem (2885); Charging Problem (2892); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
Paresthesia (4421)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a patient stated they had repeatedly informed the healthcare provider that the therapy settings caused tingling sensations in the lips, tongue, and face, and that these concerns had been ongoing for more than several months, but no one had ever called them to schedule an appointment.The patient reported they had not been using the therapy and stated it had been several months since the device was last recharged.When attempting to recharge, a "repositioning antenna" message was displayed.The patient also reported receiving a poor communication message when attempting to communicate with the implanted neurostimulator using the patient programmer.The patient was redirected to the healthcare provider to further address the issue.